# SDR TWAA9910907

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former Foot
- Condition: Cracked
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A CRACK AT THE FORMER FOOT AT THE AFT SIDE OF FORMER STA 1109, EIGHT INCHES RIGHT SIDE OF LONGERON 1.  INSTALLED NEW FORMER FOOT PER SRM 51-30-2 AND SRM 51-30-5, AND TWA SPM 6-70-01.
